Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2015, Article ID 213935, 12 pages
http://dx.doi.org/10.1155/2015/213935
Research Article

Stability, Boundedness, and Existence of Periodic Solutions to Certain Third-Order Delay Differential Equations with Multiple Deviating Arguments

Research Group in Differential Equations and Applications (RGDEA), Department of Mathematics, Obafemi Awolowo University, Ile-Ife 220005, Nigeria

Received 13 July 2015; Accepted 31 August 2015

Academic Editor: Nikolai N. Leonenko

Copyright © 2015 A. T. Ademola et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. T. Ademola, B. S. Ogundare, M. O. Ogundiran, and O. A. Adesina, “Stability, Boundedness, and Existence of Periodic Solutions to Certain Third-Order Delay Differential Equations with Multiple Deviating Arguments,” International Journal of Differential Equations, vol. 2015, Article ID 213935, 12 pages, 2015. https://doi.org/10.1155/2015/213935.